# SDR AALA202301031032

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 32,018 hours, 12,884 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 4R AFT LAVATORY DOOR HARD TO CLOSE AND OPEN. MAINTENANCE ADJUSTED THE RIGHT HAND AFT LAVATORY DOOR TOP GUIDE IN TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-20-00.
